Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 51


Journal: Bull. Amer. Math. Soc. 52 (1946), 1092
DOI: https://doi.org/10.1090/S0002-9904-1946-08716-9
Original Article: Bull. Amer. Math. Soc. 51 (1945), 537-539.
Original Article: Bull. Amer. Math. Soc. 51 (1945), 972-975.
Original Article: Bull. Amer. Math. Soc. 51 (1945), 976-984.
Original Article: Bull. Amer. Math. Soc. 51 (1945), 985-989.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08716-9